# SDR 99ZZZX2900

- Difficulty date: April 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117MK
- Make and model: Bolkms BK117B2
- Aircraft serial: 7196
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: 1179405807
- Condition: Failed
- Location: Engine Oil
- Part time: 4 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL PRESSURE DROPPED TO ZERO.  REF:  MCN 39.  REMOVED AND REPLACED.
